# SDR COMA0870003

- Difficulty date: January 12, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 8,663 hours, 6,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5388 - EN ROUTE FROM PBI TO CVG, LOUD NOISE COMING FROM NOSE AREA.  AIRCRAFT DIVERTED TO MCO AND LANDED SAFELY.  FOUND AIRCRAFT SERVICE PANEL OPEN.  RESECURED A/C PANEL IN SERVICEABLE CONDITION.
